# SDR 39LA20160728164

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N330KW
- Make and model: Snias SA330J
- Aircraft serial: 1418
- Aircraft time: 9,687 hours, 10,930 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 6210 · Main Rotor Blades
- Part: Bracket
- Part number: 330A11155023
- Condition: Corroded
- Location: M/R Blade
- Part time: 2,846 hours
- Component: Blade
- Component part number: 330A11002201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TIP CAP MOUNTING BRACKETS ON THE MAIN ROTOR BLADE WAS FOUND TO BE HEAVILY CORRODED.
